# SDR P5CA9701305

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3810 · Potable Water System
- Part: Fill Valve
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, LWR SURFACE STA 970 WATER SERVICE STATION WATER TANK FILL VALVE HANDLE AT MOUNT.  CORROSION REMOVED FOUND TO BE WITHIN LIMITS IAW BOEING SRM 53-10-01 FIG 1, REG MAT .130 NOW .111 TREATED AND PRIMED PER SRM 51-10-06.
